# SDR SWAA090574

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 17,280 hours, 9,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
